Alert archive / Indiana / River Flood Warnings in 2010
River Flood Warning 71, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Apr 8, 2010, 11:33 AM EDT for 5 counties in Indiana. It took effect at Apr 10, 2010, 2:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 8, 2010, 11:33 AM EDT (15:33 UTC)
- In effect from
- Apr 10, 2010, 2:00 AM EDT
- Expired
- Apr 9, 2010, 8:07 AM EDT
- In force
- Issued by
- NWS Indianapolis, IN
- Flood severity
- Minor
Counties Fountain County, IN, Parke County, IN, Tippecanoe County, IN, Vermillion County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 92 km from the middle of the area, began a volume at 15:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at Lafayette (LAFI3).
- Action stage
- 7 ft
- Minor stage
- 11 ft
- Moderate stage
- 18 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03335500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
437 WGUS43 KIND 081533 FLWIND FLOOD WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1133 AM EDT THU APR 8 2010 ...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD WARNING FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL...WESTERN AND SOUTHERN INDIANA... BIG BLUE RIVER...EAST FORK WHITE RIVER...MUSCATATUCK RIVER...WHITE RIVER...WABASH RIVER... .HIGH RIVER LEVELS AND LOWLAND FLOODING WILL RETURN QUICKLY TO RIVERS IN CENTRAL...WESTERN AND SOUTHERN INDIANA FROM THURSDAY AFTERNOON THROUGH SATURDAY. FLOOD LEVELS MAY APPROACH LEVELS EXPERIENCED DURING MARCH IN A FEW AREAS OF SOUTHERN INDIANA. SIGNIFICANT FLOODING IS NOT EXPECTED. FLOODING WILL AFFECT SOME LOCAL AND STATE ROADS...LOW AGRICULTURAL LAND AND SOME RIVER PARKS FOR 1 TO POSSIBLY 3 DAYS. STORMS ON THURSDAY DUMPED 1 TO 3 INCHES OF RAIN IN MUCH OF CENTRAL AND SOUTHERN INDIANA. HEAVY RAIN HAS ENDED IN INDIANA. AN EXTENDED DRY PERIOD WILL BEGIN ON FRIDAY AND CONTINUE THROUGH MUCH OF NEXT WEEK. THIS WILL ALLOW MOST RIVERS TO RETURN TO NORMAL LEVELS BY APRIL 17. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC145-091533- /O.NEW.KIND.FL.W.0063.100409T1400Z-100410T1400Z/ /SBVI3.1.ER.100409T1400Z.100409T1800Z.100410T0200Z.NO/ 1133 AM EDT THU APR 8 2010 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE BIG BLUE RIVER AT SHELBYVILLE. * FROM FRIDAY MORNING TO SATURDAY MORNING. * AT 10:45 AM THURSDAY THE STAGE WAS 9.5 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 11.2 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE EVENING. * AT 11.0 FEET...LOWLAND FLOODING BEGINS IN SUNSET PARK LOCATED ON LEFT BANK ABOUT ONE-HALF MILE DOWNSTREAM OF GAGE SITE. FLOOD WATERS IN AGRICULTURAL FIELDS IN SR 44 AREA. $$ INC071-093-175-091532- /O.NEW.KIND.FL.W.0064.100409T0800Z-100413T1600Z/ /SERI3.1.ER.100409T0800Z.100411T0000Z.100413T0400Z.NO/ 1133 AM EDT THU APR 8 2010 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE EAST FORK WHITE RIVER AT SEYMOUR. * FROM LATE TONIGHT TO TUESDAY AFTERNOON. * AT 10:00 AM THURSDAY THE STAGE WAS 7.6 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 15.0 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TUESDAY MORNING. * AT 15.0 FEET...LOWLAND AGRICULTURAL FLOODING IN PROGRESS. INDIANA 258 EAST OF CORTLAND AND COUNTY ROAD 725 N (NEAR ROCKFORD) FLOOD. $$ INC071-093-175-091532- /O.NEW.KIND.FL.W.0065.100408T1533Z-000000T0000Z/ /WHLI3.1.ER.000000T0000Z.100414T0000Z.000000T0000Z.NO/ 1133 AM EDT THU APR 8 2010 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE MUSCATATUCK RIVER AT WHEELER HOLLOW. * UNTIL FURTHER NOTICE. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 19.5 FEET TUESDAY EVENING. * AT 20.0 FEET...HIGH WATER IS NOTICED ALONG THE RIVER. FLOOD WATERS IN A FEW BACKYARDS. A FEW ROADS ARE FLOODED. $$ INC027-055-083-091532- /O.NEW.KIND.FL.W.0066.100409T1600Z-100413T0100Z/ /ELLI3.1.ER.100409T1600Z.100411T0000Z.100412T1300Z.NO/ 1133 AM EDT THU APR 8 2010 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER AT ELLISTON. * FROM FRIDAY AFTERNOON TO MONDAY EVENING. * AT 8:02 AM THURSDAY THE STAGE WAS 14.9 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 19.7 FEET BY SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE MONDAY MORNING. * AT 20.0 FEET...RIVER ROAD NORTH OF GREENE CR 150 W IS FLOODED. LOW AGRICULTURAL FIELDS FLOOD. $$ INC027-055-083-091532- /O.NEW.KIND.FL.W.0067.100410T0000Z-100412T1500Z/ /NWBI3.1.ER.100410T0000Z.100411T0000Z.100412T0300Z.NO/ 1133 AM EDT THU APR 8 2010 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER AT NEWBERRY. * FROM FRIDAY EVENING TO MONDAY MORNING. * AT 10:00 AM THURSDAY THE STAGE WAS 10.4 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO NEAR 14.1 FEET BY SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY BEFORE MIDNIGHT. * AT 13.5 FEET...HIGH WATER MAY AFFECT CR 550 S IN THE MARY LONG CUTOFF AREA. $$ INC027-051-083-125-091532- /O.NEW.KIND.FL.W.0068.100410T0200Z-000000T0000Z/ /FREI3.1.ER.100410T0200Z.100412T0000Z.000000T0000Z.NO/ 1133 AM EDT THU APR 8 2010 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER AT EDWARDSPORT. * FROM FRIDAY EVENING UNTIL FURTHER NOTICE. * AT 7:00 AM THURSDAY THE STAGE WAS 12.0 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND CONTINUE TO RISE TO NEAR 17.0 FEET BY SUNDAY EVENING. * AT 17.5 FEET...FLOODING CLOSES OLD VINCENNES ROAD. HIGH WATER CROSSES SR 358 ON THE DAVIESS COUNTY SIDE JUST WEST OF THE LEVEE. FLOODING BEGINS TO AFFECT HIGHER BOTTOMLANDS. RESIDENTIAL PROPERTY OF RIVER CABINS BEGINS TO FLOOD. $$ ILC185-INC027-051-083-125-091532- /O.NEW.KIND.FL.W.0069.100409T1700Z-000000T0000Z/ /PTRI3.1.ER.100409T1700Z.100412T1800Z.000000T0000Z.NO/ 1133 AM EDT THU APR 8 2010 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER AT PETERSBURG. * FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 10:00 AM THURSDAY THE STAGE WAS 12.2 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 17.3 FEET BY SATURDAY MORNING. * AT 17.0 FEET...FLOODING AFFECTS LOW AGRICULTURAL LANDS, LOW OIL FIELDS AND CLOSES BOTTOMS RD...BROTHERS RD AND EAST GOVERNERS RD IN KNOX COUNTY. IN AGRICULTURAL SEASON...FARMERS ARE CONCERNED AT THIS STAGE. $$ ILC185-INC051-083-091532- /O.NEW.KIND.FL.W.0070.100410T2300Z-000000T0000Z/ /HAZI3.1.ER.100410T2300Z.100413T1800Z.000000T0000Z.NO/ 1133 AM EDT THU APR 8 2010 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER AT HAZLETON. * FROM SATURDAY EVENING UNTIL FURTHER NOTICE. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 17.4 FEET TUESDAY EARLY AFTERNOON. * AT 17.5 FEET...FLOOD WATER IS NEAR OR STARTING ON POTTSVILLE ROAD. LOW BOTTOMLANDS ARE INCREASINGLY AFFECTED BY FLOOD WATERS. $$ INC045-121-157-165-171-091532- /O.NEW.KIND.FL.W.0071.100410T0600Z-100410T1800Z/ /LAFI3.1.ER.100410T0600Z.100410T0600Z.100410T0600Z.NO/ 1133 AM EDT THU APR 8 2010 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT LAFAYETTE. * FROM LATE FRIDAY NIGHT TO SATURDAY AFTERNOON. * AT 10:00 AM THURSDAY THE STAGE WAS 5.3 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY SATURDAY MORNING. * AT 11.0 FEET...FLOODING OF LOW AGRICULTURAL LAND BEGINS IN WESTERN PART OF TIPPECANOE COUNTY. $$ INC121-165-167-091532- /O.NEW.KIND.FL.W.0072.100411T0200Z-100412T0600Z/ /MTZI3.1.ER.100411T0200Z.100411T0600Z.100411T1800Z.NO/ 1133 AM EDT THU APR 8 2010 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT MONTEZUMA. * FROM SATURDAY EVENING TO LATE SUNDAY NIGHT. * AT 9:00 AM THURSDAY THE STAGE WAS 9.3 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY BEFORE MIDNIGHT AND CONTINUE TO RISE TO NEAR 14.5 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON. * AT 14.0 FEET...SEVERAL HUNDRED ACRES OF BOTTOMLANDS ALONG THE RIGHT BANK FROM THE MOUTH OF SUGAR CREEK TO NORTHERN EDGE OF MONTEZUMA BEGIN TO FLOOD. $$ ILC033-101-INC083-153-091532- /O.NEW.KIND.FL.W.0073.100411T1800Z-100413T1300Z/ /HUTI2.1.ER.100411T1800Z.100412T0600Z.100413T0100Z.NO/ 1133 AM EDT THU APR 8 2010 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT HUTSONVILLE. * FROM SUNDAY AFTERNOON TO TUESDAY MORNING. * AT 8:00 AM THURSDAY THE STAGE WAS 14.5 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 16.6 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY BEFORE MIDNIGHT. * AT 16.0 FEET...OLD DARWIN ROAD AND A FEW LOW RURAL ROADS BETWEEN YORK AND HUTSONVILLE, ILLINOIS BEGIN TO FLOOD. AGRICULTURAL FLOODING BEGINS ALONG PORTIONS OF THE RIVER. $$ ILC033-101-INC083-153-091532- /O.NEW.KIND.FL.W.0074.100412T1100Z-100413T0600Z/ /RVTI3.1.ER.100412T1100Z.100412T1100Z.100412T1800Z.NO/ 1133 AM EDT THU APR 8 2010 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT RIVERTON. * FROM MONDAY MORNING TO LATE MONDAY NIGHT. * AT 10:00 AM THURSDAY THE STAGE WAS 13.1 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY MORNING. * AT 16.0 FEET...SOME AGRICULTURAL LANDS UNDERWATER. A FEW RURAL ROADS IN CRAWFORD COUNTY, ILLINOIS CLOSE AS WATER BACKS UP MINNOW SLOUGH. HIGH WATER AFFECTS CAMPGROUND AT LEAVERTON PARK IN PALESTINE. A FEW PRIVATE ROADS NEAR THE GILL TOWNSHIP LEVEE IN SULLIVAN COUNTY MAY FLOOD. WATER LEVEL IS AT THE TOP OF MOST MAKESHIFT LEVEES. $$
1 follow-up statement
899 WGUS83 KIND 091207 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 807 AM EDT FRI APR 9 2010 ......THE FLOOD WARNING IS NO LONGER IN EFFECT FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL INDIANA... BIG BLUE RIVER...WABASH RIVER... .THE BIG BLUE RIVER IN SHELBY COUNTY CRESTED EARLY FRIDAY MORNING JUST BELOW FLOOD STAGE AND WAS FALLING STEADILY AT SUNRISE. HIGH RIVER LEVELS WILL CONTINUE ALONG THE WABASH RIVER FROM LAFAYETTE TO TERRE HAUTE THROUGH SUNDAY. THE RIVER WILL CREST BELOW FLOOD STAGE IN THIS PORTION OF THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...BE ALERT TO HIGH RIVER LEVELS. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC045-121-157-165-171-091237- /O.CAN.KIND.FL.W.0071.000000T0000Z-100410T1800Z/ /LAFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 807 AM EDT FRI APR 9 2010 THE FLOOD WARNING IS CANCELLED FOR THE WABASH RIVER AT LAFAYETTE. * AT 6:00 AM FRIDAY THE STAGE WAS 8.4 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 10.9 FEET AFTER MIDNIGHT TOMORROW. $$ INC121-165-167-091237- /O.CAN.KIND.FL.W.0072.000000T0000Z-100412T0600Z/ /MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 807 AM EDT FRI APR 9 2010 THE FLOOD WARNING IS CANCELLED FOR THE WABASH RIVER AT MONTEZUMA. * AT 5:00 AM FRIDAY THE STAGE WAS 9.6 FEET. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.5 FEET SUNDAY MORNING. $$ INC145-091237- /O.CAN.KIND.FL.W.0063.000000T0000Z-100410T1400Z/ /SBVI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 807 AM EDT FRI APR 9 2010 THE FLOOD WARNING IS CANCELLED FOR THE BIG BLUE RIVER AT SHELBYVILLE. * AT 7:45 AM FRIDAY THE STAGE WAS 9.2 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 10.6 FEET. THE RIVER WILL FALL TO 8.5 FEET BY . $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Apr 8, 11:05 AM EDT, 28 minutes earlier.
Area forecast discussion, Apr 8, 11:05 AM EDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1105 AM EDT THU APR 8 2010 .UPDATE FOR THE REST OF TODAY... TEMPERATURES HAVE FALLEN INTO THE 40S ACROSS THE ENTIRE FORECAST AREA AS THE COLD FRONT WELL EAST OF US. SATELLITE SHOWS MOSTLY OVERCAST CLOUDS ACROSS OUR REGION AND BROKEN OVER THE WESTERN 2/3 OF ILLINOIS. WITH DAYTIME HEATING AND COLD CYCLONIC FLOW ACROSS OUR REGION WILL SLOW DOWN CLEARING A LITTLE FOR THIS AFTERNOON AND DROP TEMPERATURES A FEW DEGREES ESPECIALLY EAST AND CENTRAL. NO SIGNIFICANT CHANGES TO THE REST OF THE FORECAST. && .AVIATION...FOR 12Z TAFS EARLY THIS MORNING LOW PRESSURE WAS OVER SOUTHERN MICHIGAN. A COLD FRONT EXTENDED FROM THIS SYSTEM ACROSS OHIO AND THEN INTO ALABAMA. MODELS CONCUR THE LOW PRESSURE AND COLD FRONT WILL MOVE STEADILY AWAY FROM INDIANA TODAY...AND THAT BY 12Z FRIDAY AN AREA OF HIGH PRESSURE WILL BE OVER THE MISSISSIPPI VALLEY. THIS PATTERN WILL MAINTAIN A COLD FLOW OVER THE GREAT LAKES INTO LATE TONIGHT...WHICH WILL IN TURN MAINTAIN MVFR CEILINGS THROUGH THEN. LATE TONIGHT THE MVFR CLOUDS WILL SCATTER OUT AND CEILINGS RISE TO NEAR 10 THOUSAND FEET AS FLOW OVER THE LAKES WEAKENS. THIS PATTERN FAVORS VISIBILITIES CONTINUING AT P6SM. IT ALSO FAVORS WIDELY SCATTERED VERY LIGHT SHOWERS DURING THE DAYLIGHT HOURS. THESE SHOULD DISSIPATE ONCE HEATING ENDS. WEST TO NORTHWEST WINDS WILL BE 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TODAY...THEN DECREASE TO AROUND 5 TO 10 KNOTS AROUND SUNSET. && .DISCUSSION... CHALLENGES TO THE FORECAST INCLUDE TIMING OF THE SHOWERS OUT OF CENTRAL INDIANA AS WELL AS TIMING OF CLEARING AND TEMPERATURES. RADAR TRENDS WERE FOR THE SHOWERS TO END ACROSS ALL BUT PERHAPS THE SOUTHEASTERN MOST PART OF CENTRAL INDIANA BY 12Z THIS MORNING AS THE COLD FRONT EXTENDED FROM AN OCCLUDED LOW NEAR KALAMAZOO SOUTHWEST ACROSS CENTRAL INDIANA AND WAS JUST WEST OF INDIANAPOLIS AT 06Z. MEANWHILE...THE UPPER LEVEL PATTERN FEATURED AN ELONGATED LOW ACROSS NORTHERN ILLINOIS AND INTO WISCONSIN AND SOUTH CENTRAL CANADA. MODELS SAVE THE 12Z WEDNESDAY ECMWF ARE NOT INDICATING ANY AFTERNOON QPF...SO HAVE ENDED POPS ACROSS CENTRAL INDIANA THIS AFTERNOON WITH JUST SOME SMALL MORNING POPS IN THE SOUTHEAST. TEMPERATURES ARE ONLY EXPECTED TO REACH THE UPPER 40S NORTH TO THE MID 50S SOUTH TODAY AS 850 MILLIBAR TEMPERATURES DROP TO MINUS 1 TO MINUS 5 CELSIUS BY 00Z. ALSO...BUFKIT SUGGESTS WIND GUSTS TO 25 MPH TODAY ON THE BACK SIDE OF THE LOW. GFS AND NAM PRETTY CLOSE ON TEMPERATURES TODAY AND SEEM REASONABLE. MEANWHILE...AS THE UPPER LOW BECOMES TIGHTER...IT WILL MOVE TO NEAR SAULT STE MARIE ONTARIO BY 00Z FRIDAY. VERY COLD 500 MILLIBAR TEMPERATURES TO NEGATIVE 26 DEGREES CELSIUS WILL THEN SPREAD ACROSS CENTRAL INDIANA THIS AFTERNOON AND TONIGHT...AND WHEN COMBINED WITH SOME RESIDUAL LOW LEVEL MOISTURE...WILL RESULT IN PLENTY OF AFTERNOON CUMULUS DEVELOPMENT IN ANY SUCKER HOLES IN THE CU FIELD. TONIGHT AND FRIDAY...SURFACE HIGH PRESSURE STARTS TO BUILD IN FROM THE LOWER MISSISSIPPI VALLEY. THIS COMBINED WITH SOME LOW LEVEL DRYING WILL RESULT IN PARTIALLY CLEARING SKIES TONIGHT. HOWEVER...THERE WILL BE ENOUGH OF A SURFACE PRESSURE GRADIENT TO KEEP WINDS UP ENOUGH TONIGHT TO AVOID FROST AS TEMPERATURES DROP TO THE MID 30S FOR OVERNIGHT LOWS. MOS IN FAIR AGREEMENT BUT WENT WITH NOT AS COLD GFS AS CLOUDS WILL LIKELY NOT CLEAR MUCH UNTIL OVERNIGHT...AND WINDS WILL STAY UP ENOUGH. FROM FRIDAY ON...HIGH PRESSURE WILL TAKE OVER ALLOWING FOR A DRY FORECAST WITH TEMPERATURES BACK IN THE 70S BY SATURDAY ACROSS MANY LOCALES AND BY SUNDAY ACROSS ALL OF CENTRAL INDIANA. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && UPDATE...JH PUBLIC...MK AVIATION...KWIATKOWSKI
Hazardous weather outlook, Apr 8, 3:41 AM EDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 341 AM EDT THU APR 8 2010 INZ021-028>031-035>049-051>057-060>065-067>072-090745- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 341 AM EDT THU APR 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 8:02 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Putnam, Sullivan, Vigo | 28 min |
| Apr 7, 9:17 PM EDT | Tornado Warning | IND | Hamilton, Hancock, Madison, Marion | 28 min |
| Apr 7, 9:45 PM EDT | Areal Flood Advisory | IND | Brown, Monroe | 3 hr |
| Apr 7, 9:46 PM EDT | Special Weather Statement | IND | Rush | 44 min |
| Apr 7, 10:02 PM EDT | Special Weather Statement | IND | Delaware | 43 min |
| Apr 7, 10:17 PM EDT | Special Weather Statement | IND | Rush | 43 min |
| Apr 8, 12:19 AM EDT | Areal Flood Advisory | IND | Brown, Jackson, Lawrence, Monroe | 3 hr |
| Apr 8, 11:33 AM EDT | River Flood Warning | IND | Shelby | 21 hr |
| Apr 8, 11:33 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 3 days |
| Apr 8, 11:33 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 5 days |
| Apr 8, 11:33 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 49 hr |
| Apr 8, 11:33 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 49 hr |
| Apr 8, 11:33 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 3 days |
| Apr 8, 11:33 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 68 hr |
| Apr 8, 11:33 AM EDT | River Flood Warning | IND | Gibson, Knox | 3 days |
| Apr 8, 11:33 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 21 hr |
| Apr 8, 11:33 AM EDT | River Flood Warning | IND | Knox, Sullivan | 23 hr |
| Apr 8, 11:33 AM EDT | River Flood Warning | IND | Knox, Sullivan | 23 hr |
Nearby
River Flood Warnings in Indiana, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.